Kodai Mathematical Seminar Reports

On complemented modular lattices meet-homomorphic to a modular lattice

Yuzo Utumi

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 4, Number 1 (1952), 99-100.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138843226

Digital Object Identifier
doi:10.2996/kmj/1138843226

Mathematical Reviews number (MathSciNet)
MR0053907

Zentralblatt MATH identifier
0049.15803

Subjects
Primary: 09.1X

Citation

Utumi, Yuzo. On complemented modular lattices meet-homomorphic to a modular lattice. Kodai Math. Sem. Rep. 4 (1952), no. 1, 99--100. doi:10.2996/kmj/1138843226. https://projecteuclid.org/euclid.kmj/1138843226


Export citation